# SDR SWAA022101

- Difficulty date: September 7, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 58,049 hours, 57,690 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 65C25814
- Part serial: 000416
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND RUDDER DELAMINATED AT FIN WL 96.  REMOVED AND REPLACED RUDDER PER MM.
